Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    ugly is offline Junior Member
    Join Date
    Jan 2005
    Location
    Norway
    Posts
    52

    high bloodpressure

    hey guys....im just woundering about something.if you have high bloodpressure and are on medication,can you use roids anyway if you dont do the heavy stuff???will the medication mess up the effect of the steroids ?do they have any effect on each other???thanks for any help

  2. #2
    ugly is offline Junior Member
    Join Date
    Jan 2005
    Location
    Norway
    Posts
    52
    anyone?????

  3. #3
    FinaGuy's Avatar
    FinaGuy is offline Associate Member
    Join Date
    Feb 2005
    Location
    New York
    Posts
    443
    gear and high blood preasure isnt exaclty yhe greatest mix... your bp would most likely go up even more while on gear...

    and as far as the medication altercating the effect of the gear, im not to sure could be a good possibilty, depends on what your taking... i know Howthorne Berry Extract will lower bp...

    but ill bump it for anymore input...

  4. #4
    Aboot's Avatar
    Aboot is offline Banned
    Join Date
    Apr 2004
    Location
    Not a well known name.
    Posts
    1,793
    You can use steroids while on BP meds, there should be no complications. However, you will have to continue to monitor your BP and make sure that it does not get out of control. If it does, you'll have to get off ASAP.

  5. #5
    deuce-is-loose's Avatar
    deuce-is-loose is offline Associate Member
    Join Date
    May 2005
    Posts
    360

    Talking

    I wont recomend it, its to risky. Gear makes your blood presure ski-rocket anyways. Becareful bro

  6. #6
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    Quote Originally Posted by Aboot
    You can use steroids while on BP meds, there should be no complications. However, you will have to continue to monitor your BP and make sure that it does not get out of control. If it does, you'll have to get off ASAP.
    I agree I would monitor it closely and if need be increase the dosage of your bp medication. Actually with that said tell your doctor that you think your bp is a little higher and maye he'll increase the dosages for you.

  7. #7
    ugly is offline Junior Member
    Join Date
    Jan 2005
    Location
    Norway
    Posts
    52

    Smile

    okey,thank you guys.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •